Ospamox Lip Swelling Side Effect Reports
The following Ospamox Lip Swelling side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Lip Swelling, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hypersensitivity, Choking Sensation, Local Swelling, Lip Swelling, Cough, Pruritus, Erythema|
This Lip Swelling side effect was reported by a health professional from HR. A 32-year-old female patient (weight:NA) experienced the following symptoms/conditions: acute tonsillitis,hypothyroidism. The patient was prescribed Ospamox (dosage: NA), which was started on Jan 07, 2006. Concurrently used drugs:
Ospamox Lip Swelling Causes and Reviews
Anaphylaxis is a serious allergic reaction. It can begin very quickly, and symptoms may be life-threatening. The most common causes are reactions to foods (especially peanuts), medications, and stinging insects. Other causes include exercise and exposure to latex. Sometimes no cause can be found.
It can affect many organs:
- Skin - itching, hives, redness, swelling
- Nose - sneezing, stuffy nose, runny nose
- Mouth - itching, swelling of the lips or tongue
- Throat - itching, tightness, trouble swallowing, swelling of the back of the throat
- Chest - shortness of breath, coughing, wheezing, chest pain or tightness
- Heart - weak pulse, passing out, shock
- Gastrointestinal tract - vomiting, diarrhea, cramps
- Nervous system - dizziness or fainting
If someone is having a serious allergic reaction, call 9-1-1. If an auto-injector is available, give the person the injection right away.
NIH: National Institute of Allergy and Infectious Diseases
Ospamox Lip Swelling Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|